# SDR 2020F00205

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1388
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N3190 DISCREPANCY: MAIN CABIN FRAME OUTTER FLANGE AT STA-1480, STR-18 R/H IS CORRODED. CORRECTIVE ACTIN: REMOVED CORROSION AT MAIN FRAME STA-1480, FOUND TO OUT-OF-LIMITS IAW SRM 53-00-07 FIG.101. REMOVED, FABRICATED AND INSTALLED NEW FRAME AT MAIN CABIN STA 1480 IAW SRM 51-40-02, TRAVELERS NR#2387N3228/NR#2387N3229.
